# SDR 95FDEA00860

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Lost
- Location: A-Hyd Syst
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE FROM ROC, A/C LOST ALL A-SYSTEM HYD QTY.
